# SDR AALA202206132393

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 20,590 hours, 9,177 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACRID ODOR FOLLOWED BY LOUD STABLE NOISE FROM E AND E BAY  THEN VENT EXTRACTION FAULT ECAM FAN FAIL ODOR DISSIPATED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
